MathSciNet Relay Station
MathSciNet bibliographic data
MR1230751 76M10 (76D05)
Bochev, Pavel B.; Gunzburger, Max D. Accuracy of least-squares methods for the Navier-Stokes equations. Comput. & Fluids 22 (1993), no. 4-5, 549–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement